# SDR SWAA086268

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 16,555 hours, 15,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 307ABPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT EMERGENCY EXIT SIDE WALL LAMP INOP.  REMOVED AND REPLACED LAMP PER MM.
